Real dicompactifications of ditopological texture spaces


YILDIZ F. , Brown L. M.

TOPOLOGY AND ITS APPLICATIONS, vol.156, no.18, pp.3041-3051, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 156 Issue: 18
  • Publication Date: 2009
  • Doi Number: 10.1016/j.topol.2009.03.050
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.3041-3051

Abstract

Real dicompactifications and dicompactifications of a ditopological texture space are defined and studied.